# SDR AALA202308071549

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N342RX
- Make and model: Boeing 737823
- Aircraft serial: 44466
- Aircraft time: 7,847 hours, 2,885 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook And Loop
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR SLIDE PARTS HANGING BETWEEN TRIM AND GIRT BAR. RESECURED VELCRO STRIP AS REQUIRED PER AMM 25-66-01.
